Subject: Re: for emm
Oh lol, what a horrible time you are having. I know it 's very scary.
When we are at our worst it always seems so hard to see a professional at short notice. All this waiting makes the stress worse too.
Anti histamine stop allergies. So if you were allergic to the drug that is why he prescribed those. At least they are working.
It is a hard illness to deal with and takes a long time for some of us to get the most tolerable drug for us individually.
I really feel for you as I have just had a rash with some antibiotics I was given, mine lasted 3days and has gone now but I did stop the tablets and did not finish the course.
Try ringing the Rheumatolagist' secretary and ask for a emergency appointment as you are in distress. I have done this before and do usually get pushed in, may take a week or two, but you should get seen.
Nothing much else you can do I think.
But good luck with it and keep us posted.x